# SDR DALA2016022401371

- Difficulty date: January 10, 2015
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 49,337 hours, 6,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KU BAND WI-FI, RADOME SUPPORT INSTALLATION, MISLOCATED HOLES IN THE FUSELAGE SKIN AND FRAME, FR 53.7 BETWEEN S-3R TO S-4R AND FR 53.8 BETWEEN S-2L AND S-3L.  ACCOMPLISHED TEMPORARY REPAIR BY TRIMMING OUT DAMAGED AREA, CLEANED UP THE MISLOCATED PILOT HOLE, AND INSTALLED FREEZE PLUG IAW SRM 53-00-11, FIG 220.  INSTALLED A REPAIR ANGLE, REPAIR SHIM AND REPAIR STRAP IAW SECTION 1 OR ER/A 531997-14.
